# SDR UIEA2015110900613

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 74,151 hours, 14,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5502511
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHT LAMP INOPERATIVE AT L1 DOOR.  IAW AMM 33-50-14 REV 8 STEP 2 E REPLACED BATTERY PACK ASSEMBLY & CONDITION CHECKED NORMAL.  IAW AMM 33-51-00-715-001 REV 84 PERFORMED OPERATIONAL TEST OF L1 DOOR EMER LIGHT & RESULT WAS SATISFACTORY.
